Kimmii (kimmii_x) wrote in vaginapagina,
Kimmii
kimmii_x
vaginapagina

Yasmin and platelet count.

I have narcolepsy and am on medication that means I have to have regular blood tests.
I was told today that I have elevated platelet levels (>500K) and it's not due to my narcolepsy medication.. I automatically thought it must be Yasmin.

I have been taking this for 6 months and stopped about a fortnight ago. I wondered if the high platelets could be due to it? Given the "Yasmin gives you bloodclots" scary stories, I assume it could? Has anybody else had this??

I have been having REALLY clotty periods (probably due to the high platelets) which make it all the more painful. Should I be worried?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments